# SDR CA140410001

- Difficulty date: February 12, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 25,849 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2620 · Extinguishing System
- Part: Line
- Part number: 19094810401
- Condition: Chafed
- Location: Extinguisher
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FLAP ACTUATOR 2L INSTALLATION, IT WAS FOUND THAT THE EDP SUCTION LINE WAS CHAFING ON THE FIRE EXTINGUISHER TUBING ON THE LT WING INBD AFT SPAR.  THE DAMAGE ON THE FIRE EXTINGISHER TUBE IS OUT OF LIMITS IAW AMM 20-10-03, TABLE 802.  EDP SUCTION LINE IS OUT OF LIMITS.  BOTH LINES HAVE BEEN REPLACED.
